# SDR USAA990664

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 42,705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION, FOUND A 75 INCH CRACK AFT SIDE OF EQUIPMENT COOLING EXHAUST AT STATION 380 BETWEEN BL 0 AND STRINGER 28L FUSELAGE SKIN.  REPAIRED PER TR 53-30-04.  (M)
